Alert archive / Hawaii / Flash Flood Warnings in 2012

Flash Flood Warning 24, NWS Honolulu, HI

March 9, 2012Honolulu County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Mar 9, 2012, 7:24 AM HST for Honolulu County, Hawaii. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2012, 7:24 AM HST (17:24 UTC)
Expired
Mar 9, 2012, 12:41 PM HST
In force
5 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Honolulu County, HI

The radar

The Molokai radar (PHMO), 93 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 7:45 AM HSTFLASH FLOODKaneohe, HIWATER OVERFLOWING AT 44-217 MIKIOLA DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 5.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2012-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2012-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WGHW50 PHFO 091724
FFWHFO
HIC003-092015-
/O.NEW.PHFO.FF.W.0024.120309T1724Z-120309T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
724 AM HST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 1015 AM HST

* AT 714 AM HST...RADAR SHOWED HEAVY RAIN CONTINUING OVER KAILUA 
  AND OVER WINDWARD OAHU FROM KAAAWA TO KAHUKU. ANOTHER LINE OF 
  HEAVY RAINFALL WAS APPROACHING THE ISLAND FROM THE SOUTH. THIS 
  WILL CAUSE RAPID FLOODING OF URBAN AREAS WITHIN THE NEXT HOUR. 
  SPOTTERS REPORTED SIGNIFICANT FLOODING IN LAIE AND KAILUA.  
  KAMEHAMEHA HIGHWAY REMAINS CLOSED NEAR KUALOA PARK...AT WAIKANE 
  STREAM AND AT WAIAHOLE.

* THIS WARNING INCLUDES THE ENTIRE ISLAND OF OAHU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1015 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2158 15829 2162 15812 2174 15799 2154 15783
      2131 15764 2126 15783 2131 15794 2129 15812

$$


KODAMA
3 follow-up statements
116 
WGHW70 PHFO 091818
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
818 AM HST FRI MAR 9 2012

HIC003-092015-
/O.CON.PHFO.FF.W.0024.000000T0000Z-120309T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
818 AM HST FRI MAR 9 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN
HONOLULU COUNTY UNTIL 1015 AM HST...

EMERGENCY MANAGERS REPORTED FLOODING IN HALEIWA TOWN AT PAALAA ROAD 
AND KAMEHAMEHA HIGHWAY. HEAVY RAIN WAS ALSO OCCURRING OVER EAST OAHU 
FROM MANOA TO HAWAII KAI...AND WAS MOVING ONSHORE NEAR WAIANAE AND 
MAKUA VALLEY.

THIS WARNING INCLUDES THE ENTIRE ISLAND OF OAHU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1015 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2158 15829 2162 15812 2174 15799 2154 15783
      2131 15764 2126 15783 2131 15794 2129 15812

$$

KODAMA
329 
WGHW50 PHFO 092010
FFWHFO
HIC003-092315-
/O.EXT.PHFO.FF.W.0024.000000T0000Z-120309T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
1010 AM HST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 115 PM HST

* AT 957 AM HST...INTENSE RAINFALL HAS ENDED BUT RUNOFF LEVELS 
  REMAIN HIGH AND FLOODING IS ONGOING IN SEVERAL AREAS. KAMEHAMEHA 
  HIGHWAY REMAINS CLOSED AT KUALOA BEACH PARK AND WAIAHOLE. KAPAA 
  QUARRY ROAD ALSO REMAINS CLOSED. KAMEHAMEHA HIGHWAY AT WAIKANE 
  STREAM HAS BEEN REOPENED.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HALEIWA...WAIALUA...KAHUKU...PUNALUU...LAIE...KANEOHE...
  KAILUA AND WAHIAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 115 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2158 15829 2162 15812 2174 15799 2154 15783
      2131 15764 2126 15783 2131 15794 2129 15812

$$


KODAMA
712 
WGHW70 PHFO 092241
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1241 PM HST FRI MAR 9 2012

HIC003-092247-
/O.CAN.PHFO.FF.W.0024.000000T0000Z-120309T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
1241 PM HST FRI MAR 9 2012

...THE FLASH FLOOD WARNING IS CANCELLED FOR THE ISLAND OF OAHU IN
HONOLULU COUNTY...

HEAVY RAINFALL HAS ENDED AND FLOODING HAS RECEDED. THE DEPARTMENT 
OF EMERGENCY MANAGEMENT REPORTED THAT KAMEHAMEHA HIGHWAY AND KAPAA 
QUARRY ROAD HAVE BEEN REOPENED.

A FLASH FLOOD WATCH FOR THE ISLAND OF OAHU REMAINS IN EFFECT THROUGH 
LATE TONIGHT.

LAT...LON 2158 15829 2162 15812 2174 15799 2154 15783
      2131 15764 2126 15783 2131 15794 2129 15812

$$

KODAMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 4:00 AM HST, 3 hours 24 minutes earlier.

Area forecast discussion, Mar 9, 4:00 AM HST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST FRI MAR 9 2012

.SYNOPSIS...
THUNDERSTORMS AND HEAVY RAIN ARE IN STORE FOR THE ISLANDS TODAY. THE
UPPER LEVEL FEATURE RESPONSIBLE FOR THE UNSETTLED AIRMASS
A DEEP UPPER LEVEL TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED
THROUGH SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST
OF THE STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK.
ALL ISLANDS WILL BE VULNERABLE FOR HEAVY SHOWERS AND THUNDERSTORMS
THROUGH FRIDAY NIGHT. EXPECT THE HEAVY WEATHER TO LESSEN SATURDAY...
WITH A RETURN TO MORE TYPICAL TRADE WIND WEATHER FOR THE NEW WORK
WEEK.

&&

.UPDATE...
DUE TO THE NATURE OF THE THUNDERSTORMS IN AND NEAR THE MAIN HAWAIIAN
ISLANDS...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FROM THE
ALENUIHAHA CHANNEL TO THE KAUAI NORTHWEST WATERS...THROUGH 10 AM.

&&

.DISCUSSION...
THE TIMING OF THIS EVENT CONTINUES TO EVOLVE PRETTY MUCH ON TARGET
WITH OUR THINKING YESTERDAY AFTERNOON. THE SURFACE BOUNDARY REMAINS
NEAR MAUI...BUT IS BEGINNING TO SHIFT TO THE WEST. AS A RESULT...
OVERNIGHT WE HAVE STARTED TO SEE CONVECTION DEVELOPING OVER
WINDWARD OAHU...AND MOST RECENTLY OVER KAUAI.

RAINFALL RATES WITH THESE THUNDERSTORMS HAVE BEEN HIGH...WITH
SEVERAL GAGES REPORTING 3 AND 4+ INCHES PER HOURS. KAUAI IN
PARTICULAR HAS BEEN HARD HIT AGAIN...PARTICULARLY ALONG THE EAST AND
NORTH PARTS OF THE ISLAND. THE EAST PART OF MAUI...PARTICULARLY
ALONG THE ROAD TO HANA...HAS BEEN HIT HARD WITH SEVERAL
THUNDERSTORMS OVERNIGHT. RADAR ESTIMATES IN THAT AREA INDICATE THAT
THEY TOO HAVE HAD RAINFALL RATES IN EXCESS OF 4 INCHES PER HOUR.

WATER VAPOR SHOWS THE CUT OFF UPPER LEVEL LOW ABOUT 160 MILES
NORTHWEST OF KAUAI AT 3AM...WHICH MATCHES PRETTY WELL WITH THE
VARIOUS MODEL SOLUTIONS. DURING THE FIRST HALF OF THE NIGHT...
THUNDERSTORMS WERE NOTED BOTH TO THE NORTHEAST AND SOUTHWEST OF
MAUI. MOST OF THESE STORMS WERE MORE THAN 50 MILES FROM MAUI...
PLACING THEM OUTSIDE THE COASTAL WATERS. AT 3 AM...THE STORMS
OUTSIDE THE COASTAL WATERS HAVE BEEN ESPECIALLY STRONG.

THE UPPER LEVEL FEATURE TO THE WEST OF KAUAI IS EXPECTED TO CONTINUE
TO SINK TO THE SOUTHWEST THROUGH TODAY...AND THEN BEGIN TO MOVE TO
THE WEST AWAY FROM THE MAIN ISLANDS. AS THIS HAPPENS...THE UNSTABLE
AIRMASS WILL FOLLOW SUIT. THIS WILL RESULT IN A GRADUAL CLEARING OF
CONDITIONS FROM EAST TO WEST ACROSS THE MAIN HAWAIIAN ISLANDS.

ALTHOUGH THE BIG ISLAND HAS NOT HAD A LOT FROM THIS SYSTEM...THE
THREAT FOR THUNDERSTORMS REMAINS. IF THUNDERSTORMS DEVELOP...THE
RESULT WILL BE A WINTRY MIX AT THE SUMMITS...SO THE WINTER WEATHER
ADVISORY CONTINUES THROUGH 4PM TODAY.

WINDS ON LANAI HAVE DROPPED BELOW ADVISORY LEVELS...AND WE EXPECT A
MORE EASTERLY FLOW THERE TODAY...WHICH WILL HELP TO KEEP THE WINDS
FROM FUNNELING THROUGH THE PAILOLO CHANNEL. AM ALLOWING THE WIND
ADVISORY FOR THEM TO EXPIRE WITH THE MORNING PACKAGE.

&&

.AVIATION...
WIDESPREAD HEAVY RAIN AND SCATTERED THUNDERSTORMS OVER THE AREA WILL
CONTINUE TO BRING MVFR AND AT TIMES IFR CONDITIONS TO THE TERMINALS.
THUNDERSTORMS WILL ALSO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.

AIRMETS REMAIN POSTED FOR IFR CONDITIONS OVER THE MOUNTAINS...LOW
LEVEL TURBULENCE...AND ICING IN ANY CONVECTION AND MULTI-LAYERED
CLOUDS.

SIGMET ROMEO IN EFFECT OVER THE MAIN HAWAIIAN ISLANDS FOR
THUNDERSTORMS OVER AND NEAR THE ISLANDS.

&&

.MARINE...
THE HIGH SURF ADVISORY REMAINS POSTED FOR EAST FACING SHORES OF ALL
ISLANDS DUE TO A SHORT PERIOD EAST SWELL. THE ADVISORY HAS BEEN
EXTENDED UNTIL 6 AM SATURDAY.

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN
WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS
EXPECTED THROUGH AT LEAST SATURDAY MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 6 AM HST
SATURDAY.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS.

HIGH SURF ADVISORY FOR THE EAST FACING SHORES TO UNTIL 6 AM HST
SATURDAY.

WINTER WEATHER ADVISORY FOR THE BIG ISLAND SUMMITS UNTIL 4 PM HST
FRIDAY.

&&

In the hours before

Local storm report, Mar 9, 5:53 AM HST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
553 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E2.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            REPORTED HAIL BETWEEN 1.5 TO 2 INCHES FALLING FOR THE
            LAST 10 MINUTES.

&&

ELUTUMCM
Local storm report, Mar 9, 5:58 AM HST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
558 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E1.75 INCH       HONOLULU           HI   PUBLIC

            HAS BEEN FALLING FOR AT LEAST 10 TO 15 MINUTES NEAR
            AIKAHI PARK.

&&

ELUTUMCM
Local storm report, Mar 9, 6:03 AM HST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
603 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E3.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            HAIL OF 3 INCHES.

0555 AM     FLASH FLOOD      KANEOHE                 21.41N 157.79W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            EUEU PLACE IN KANEOHE RECEIVED THREE REPORTS OF FLOODING.

0555 AM     FLASH FLOOD      WAIKANE                 21.50N 157.88W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            HONOLULU POLICE REPORTS KAMEHAMEHA HIGHWAY HAS 3 FEET OF
            WATER OVER ROAD.

0555 AM     FLASH FLOOD      KANEOHE                 21.41N 157.79W
03/09/2012                   HONOLULU           HI   EMERGENCY MNGR

            HONOLULU POLICE REPORTS FLOODING OF KAHEKILI HIGHWAY IN
            THE VICINITY OF KAHUHIPA STREET.

&&

ELUTUMCM
Local storm report, Mar 9, 6:10 AM HST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
610 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E1.75 INCH       HONOLULU           HI   PUBLIC

            GOLF BALL SIZED HAIL NEAR KANEOHE BAY DRIVE FOR AT LEAST
            A HALF AN HOUR.

&&

ELUTUMCM
Local storm report, Mar 9, 6:18 AM HST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
618 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     HAIL             KAILUA                  21.40N 157.74W
03/09/2012  E2.00 INCH       HONOLULU           HI   PUBLIC

            HAIL OF 2 INCHES.

&&

ELUTUMCM
Local storm report, Mar 9, 6:27 AM HST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
627 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HAIL             KAILUA                  21.40N 157.74W
03/09/2012  E1.75 INCH       HONOLULU           HI   TRAINED SPOTTER

            HAIL OF 1 3/4

&&

ELUTUMCM

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:06 PM HSTHigh Surf AdvisoryHFOHonolulu, Kalawao4 days
Mar 8, 3:08 PM HSTWinter Weather AdvisoryHFOHawaii20 hr
Mar 8, 5:17 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Mar 8, 6:54 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 7:49 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 8:34 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Mar 8, 8:52 PM HSTFlash Flood WarningHFOKalawao6 hr
Mar 8, 11:48 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Mar 9, 12:44 AM HSTSpecial Marine WarningHFO61 min
Mar 9, 12:51 AM HSTFlash Flood WarningHFOKauai3 hr
Mar 9, 1:15 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 9, 1:39 AM HSTSpecial Marine WarningHFO66 min
Mar 9, 2:05 AM HSTFlash Flood WarningHFOKauai21 hr
Mar 9, 2:30 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 2:32 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 9, 2:43 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 3:00 AM HSTSpecial Marine WarningHFO60 min
Mar 9, 4:01 AM HSTSevere Thunderstorm WarningHFOKalawao44 min
Mar 9, 4:11 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 4:19 AM HSTSpecial Marine WarningHFO56 min
Mar 9, 5:10 AM HSTSpecial Marine WarningHFO110 min
Mar 9, 5:22 AM HSTSpecial Marine WarningHFO83 min
Mar 9, 5:27 AM HSTSpecial Marine WarningHFO81 min
Mar 9, 5:28 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 5:29 AM HSTSevere Thunderstorm WarningHFOHonolulu31 min
Mar 9, 5:36 AM HSTSpecial Marine WarningHFO84 min
Mar 9, 5:38 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 5:55 AM HSTSevere Thunderstorm WarningHFOHonolulu50 min
Mar 9, 6:07 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 6:27 AM HSTFlash Flood WarningHFOKalawao5 hr
Mar 9, 6:28 AM HSTSpecial Marine WarningHFO103 min
Mar 9, 6:37 AM HSTSevere Thunderstorm WarningHFOKalawao53 min
Mar 9, 6:43 AM HSTSevere Thunderstorm WarningHFOHonolulu32 min
Mar 9, 6:52 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 7:00 AM HSTSevere Thunderstorm WarningHFOHonolulu45 min
Mar 9, 7:10 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 7:17 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 8:11 AM HSTSpecial Marine WarningHFO94 min
Mar 9, 8:32 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 8:42 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:58 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 10:26 AM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao41 hr
Mar 9, 10:30 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 10:36 AM HSTSpecial Marine WarningHFO114 min
Mar 9, 11:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 11:58 AM HSTSpecial Marine WarningHFO68 min
Mar 9, 12:00 PM HSTSpecial Marine WarningHFO59 min
Mar 9, 12:25 PM HSTSpecial Marine WarningHFO2 hr
Mar 9, 1:38 PM HSTGale WarningHFO26 hr

Nearby

Flash Flood Warnings in Hawaii, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.